# SDR SWAA2022021055433

- Difficulty date: December 22, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: INNER LIMNER MATERIAL SHOWS EVIDENCE OF DELAMINATION & OVER (0% OF MATERIAL DETERIORATION ; INNER LIMNER MATERIAL SHOWS EVIDENCE OF DELAMINATION & OVER 90% OF MATERIAL DETERIORATION PANEL 441DR / [01] REMOVED AND REPLACED ALUMINIUM FOIL DAMAGE AT PANEL 441DR IN REF B737-700 SRM 51-70-14-2R-3; [02] VERIFIED WORK PERFORMED
